# SDR AWXA200600127

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 71,030 hours, 28,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - MAINTENANCE DISCOVERED THE EMERGENCY EXIT AND EXIT LIGHTS AT L4 WERE INOP.  REMOVED AND REPLACED THE POWER SUPPLY IAW BOEING AMM 33-51-07-02.  OPERATIONAL CHECKS WERE GOOD.
